# SDR DXTA2016012406170

- Difficulty date: January 26, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N104QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9555
- Aircraft time: 2,088 hours, 878 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN FAILED TO PRESSURIZE IN FLIGHT.  AIR COULD BE HEARD LEAKING PAST THE DOOR SEAL.  COMPLIED WITH RIGGING CHECK WITH NO DEFECTS NOTED.  IAW AMM 52-11-00 ALSO PERFORMED MULTIPLE OPERATIONAL TEST WITH NO DEFECTS NOTED.  PERFORMED SATISFACTORY ACFT PRESSURIZATION ALL WORK DONE IAW AMM 52-11-00 & 21-31-00.
